Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Computational methods for generalized Thomas-Fermi models of neutral atoms

Authors: C. Y. Chan and Y. C. Hon
Journal: Quart. Appl. Math. 46 (1988), 711-726
MSC: Primary 81G45; Secondary 34A50, 34B15, 34B27, 65L10
DOI: https://doi.org/10.1090/qam/973385
MathSciNet review: 973385
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 81G45, 34A50, 34B15, 34B27, 65L10

Retrieve articles in all journals with MSC: 81G45, 34A50, 34B15, 34B27, 65L10

Additional Information

DOI: https://doi.org/10.1090/qam/973385
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society